# SDR SWAA2025040721232

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N1803U
- Make and model: Boeing 737-8
- Aircraft serial: 60226
- Aircraft time: 7,582 hours, 3,911 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR R1 ASSIST HANDLE LOOSE<[01] RE-SECURED FWD SERVICE DOOR R1 ASSIST HANDLE REF AMM 52-41-31.
